Geometriae Dedicata

, Volume 127, Issue 1, pp 43–48 | Cite as

Seshadri constants in finite subgroups of abelian surfaces

  • Luis Fuentes García
Original Paper


Given an étale quotient q : XY of smooth projective varieties we relate the simple Seshadri constant of a line bundle M on Y with the multiple Seshadri constant of q * M in the points of the fiber. We apply this method to compute the Seshadri constant of polarized abelian surfaces in the points of a finite subgroup.


Étale quotients Multiple Seshadri constants Abelian surfaces 

Mathematics Subject Classification (2000)

Primary 14C20 secondary 14E20 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Bauer T. (1998). Seshadri constants and periods of polarized abelian varieties. Math. Ann. 312: 607–623 MATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    Bauer T. (1999). Seshadri constants on algebraic surfaces. Math. Ann. 313: 547–583 MATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    Birkenhake, Ch., Lange, H.: Complex Abelian Vareties. Springer-Verlag (1992)Google Scholar
  4. 4.
    Biran P. (1999). Constructing new ample divisors out of old ones. Duke Math. J. 98: 113–135 MATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    Demailly J.-P. (1992). Singular hermitian metrics on positive line bundles. Lecture Notes Math. 1507: 87–104 CrossRefMathSciNetGoogle Scholar
  6. 6.
    Harbourne B. (2003). Seshadri constants and very ample divisors on algebraic surfaces. J. Reine Angew. Math 559: 115–122 MATHMathSciNetGoogle Scholar
  7. 7.
    Nakamaye M.J. (2003). Seshadri constants and the geometry of surfaces. J. Reine Angew. Math. 564: 205–214 MATHMathSciNetGoogle Scholar
  8. 8.
    Schultz Ch. (2004) Seshadri constants on abelian surfaces. Thesis, MarburgGoogle Scholar
  9. 9.
    Steffens A. (1998). Remarks on Seshadri constants. Math. Z. 227: 505–510 MATHCrossRefMathSciNetGoogle Scholar
  10. 10.
    Strycharz-Szemberg B. and Szemberg T. (2004). Remarks on the Nagata conjecture. Serdica Math. J. 30(N2–3): 405–430 MATHMathSciNetGoogle Scholar
  11. 11.
    Tutaj-Gasińska H. (2004). Seshadri constants in half-periods of an abelian surface. J. Pure Appl. Algebra 194(N1–2): 183–191 CrossRefMATHMathSciNetGoogle Scholar
  12. 12.
    Tutaj-Gasińska H. (2005). Seshadri constants in two half periods. Arch. Math. 85(N6): 514–526 CrossRefMATHMathSciNetGoogle Scholar

Copyright information

© Springer Science + Business Media B.V. 2007

Authors and Affiliations

  1. 1.Departmento de Métodos Matemáticos y Representación, E.T.s de Ingenieros de Caminos, Canales y PuertosUniversidat de A CoruñaCorunnaSpain

Personalised recommendations